# SDR CA030421005

- Difficulty date: January 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 16,756 hours
- Engine: Lyc T5311B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 205030619
- Condition: Cracked
- Location: Door Frame
- Part time: 17,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MODIFICATION OF THE DOOR ASSEMBLY WAS COMPLETED PRIOR IAW BHT. TB204-79-11.  THE CRACKED PIECES WERE REPLACED WITH NEW PIECES AND REINSTALLED IAW TB 204-79-11.
